Does Hydrochlorothiazide cause increased blood sugar levels?
- 27 May 2004 by cgribensk1
- hydrochlorothiazide, side effect
HAS ANY ONE HEARD IF THIS PILLS MAKES YOU SUGAR LEVEL FALSE OR GO UP ?[:0]
28 May 2004
Yes. Hydrochlorothiazide can cause hyperglycemia (increased blood glucose levels).
Found info under Adverse Reactions in the PDR info for HydroDIURIL (a brand of Hydrochlorothiazide)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since taking Azor there has been a huge increase in blood sugar results is it possible that Azor can increase blood sugar? Before taking Azor glucose ...
1 answer • 8 Dec 2009
Today I will take my second week dose of bydureon. But I have noticed that I am really hungry all the time and sugar levels have gone up in morning ...
2 answers • 13 May 2014
After day three then doc has it going two tabs at night at 100 mg. Also, someone posted on here about this drug raising blood sugar levels. is that a ...
1 answer • 31 May 2014
I went in for a physical while sick (diarrhea/vomiting, probably not food related as my husband had it a week before). I had blood work done, and ...
1 answer • 26 Feb 2015
What would be considered high? I checked my blood sugar before breakfast everyday for a week and my blood sugar levels were between 9 and 10.9 ...
3 answers • 6 Mar 2015